BibTeX record journals/pr/AbuhaibaA93a

download as .bib file

@article{DBLP:journals/pr/AbuhaibaA93a,
  author    = {I. S. I. Abuhaiba and
               P. Ahmed},
  title     = {A fuzzy graph theoretic approach to recognize the totally unconstrained
               handwritten numerals},
  journal   = {Pattern Recognition},
  volume    = {26},
  number    = {9},
  pages     = {1335--1350},
  year      = {1993},
  url       = {https://doi.org/10.1016/0031-3203(93)90139-N},
  doi       = {10.1016/0031-3203(93)90139-N},
  timestamp = {Thu, 18 May 2017 09:54:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/pr/AbuhaibaA93a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics